# SDR 9620976730

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 126344171
- Condition: Failed
- Location: Nr 4 Le Flap
- Part time: 53,031 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT NR 4 LEADING EDGE FLAP INDICATED INTRANSIT WHEN THE FLAPS WERE RETRACTED.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 LEADING EDGE POWER DRIVE UNIT.  OPERATIONAL CHECK GOOD.
